Have a recto-vaginal fistula and diversion colitis, which appeared after my second surgery for ovarian cancer, when I received my permanent colostomy. I am desperate for any advice, one of my chemo's caused hemorrhaging and pain at the fistula site and have had to drop down to milder chemo's. Currently, I'm not in treatment, but have the daily constant discharges. My PCP has recently put me on a daily low dose of antibiotics, which has stopped the frequent UTI's and lessened the amount of discharge and low grade fevers. Any advice? Thank you!
I am sorry to hear of your problems. Is the ovarian cancer now under control? When was the last chemotherapy completed, and what drugs were used? When was the last reassessment done, and what was the result? What is the current CA125?
You may like to get a course of antibiotics for treatment of discharge. The choice of antibiotic should be guided by culture and sensivity of the discharge fluid.
All the best, and God Bless!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.